# SDR R61A2019020130141

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 29,920 hours, 19,022 cycles
- Engine: Ge CF348E5
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Location: Vg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE 1 CONTROL FAULT AND E1 NO DISPATCH EICAS MESSAGE. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. PERFORMED FIM 72-00-00-810-123 AND CLEANED MASTER VG ACTUATOR CANNON PLUGS. PERFORMED ENGINE RUNS ON BOTH CHANNELS, OPS CHECK GOOD.
